Publications

Found 213 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Büyükasik E, Lomp C. Rings whose modules are weakly supplemented are perfect. Applications to certain ring extensions. Math. Scand.. 2009;105:25-30.Edit
[2008-30] Büyükasik E, Lomp C. When δ-semiperfect rings are semiperfect .Edit
[2008-5] Büyükasik E, Lomp C. On a recent generalization of semiperfect rings .Edit
Büyükasik E, Lomp C. On a recent generalization of semiperfect rings. Bull. Aust. Math. Soc.. 2008;78:317-325.Edit
Büyükasik E, Lomp C. When δ-semiperfect rings are semiperfect. Turkish J. Math.. 2010;34:317-324.Edit
[2007-30] Büyükasik E, Lomp C. Rings whose modules are weakly supplemented are perfect. .Edit
Burness T, Ghandour S, Marion C, Testerman D. Irreducible almost simple subgroups of classical algebraic groups. Memoirs of the American Mathematical Society. 2015;236:vi+110.Edit
Burness T, Marion C, Testerman D. On irreducible subgroups of simple algebraic groups. Mathematische Annalen. 2017;367(3-4):1259-1309.Edit
Burciu S, Kadison L, Külshammer B. On subgroup depth. Int. Electron. J. Algebra. 2011;9:133-166.Edit
Burciu S, Kadison L. Subgroups of depth three. In: Surveys in differential geometry. Volume XV. Perspectives in mathematics and physics. Vol 15. Int. Press, Somerville, MA; 2011. 1. p. 17-36p. Edit
Bullejos M., García-Sánchez PA. Minimal presentations for monoids with the ascending chain condition on principal ideals. Semigroup Forum. 2012;85:185-190.Edit
Brzeziński T, Kaoutit LE, Lomp C. Non-commutative integral forms and twisted multi-derivations. J. Noncommut. Geom.. 2010;4:289-312.Edit
Brychkov Y., Marichev O., Yakubovich SB. Integral Appell $F_3$-transformation with respect to parameters. In: Complex analysis and applications '85 (Varna, 1985). Publ. House Bulgar. Acad. Sci., Sofia; 1986. 1. p. 135-140p. Edit
Brunat JM, de Oliveira AG, Noy M. Partitions of a finite Boolean lattice into intervals. European J. Combin.. 2009;30:1801-1809.Edit
[2007-24] Bruin H, Todd M. Return time statistics for invariant measures for interval maps with positive Lyapounov exponent .Edit
[2007-23] Bruin H, Todd M. Equilibrium states for interval maps: potentials of bounded range .Edit
[2007-37] Bruin H, Todd M. Equilibrium states for interval maps: the potential −tlog|Df| .Edit
[2008-41] Bruin H, Todd M. Equilibrium staes for interval maps: potentials with $\sup \phi - \inf \phi < \htop(f)$ .Edit
Broda S, Machiavelo A, Moreira N, Reis R. The average transition complexity of Glushkov and partial derivative automata. In: Developments in language theory. Vol 6795. Springer, Heidelberg; 2011. 9. p. 93-104p. (Lecture Notes in Comput. Sci.; vol 6795).Edit
Broda S, Machiavelo A, Moreira N., Reis R.. Average Size of Automata Constructions from Regular Expressions. Bulletin of the European Association for Theoretical Computer Science. 2015:167-192.Edit
Broda S, Machiavelo A, Reis R, Moreira N. Automata for Regular Expressions with Shuffle. Information and Computation. 2017.
Broda S, Machiavelo A, Moreira N, Reis R. On the Average State Complexity of Partial Derivative Automata: an analytic combinatorics approach. International Journal of Foundations of Computer Science. 2011;22:1593-1606.
[2014-37] Broda S, Cavadas S, Moreira N. Kleene Algebra Completeness DCC-FC & CMUP, Universidade do Porto .Edit
Broda S, Machiavelo A, Moreira N, Reis R. A Hitchhiker's Guide to descriptional complexity through analytic combinatorics. Theoret. Comput. Sci.. 2014;528:85-100.Edit
Broda S, Machiavelo A, Moreira N, Reis R. On the Average Complexity of Strong Star Normal Form. In: Pighizzini G, Câmpeanu C, editors. Description Complexity of Formal Systems (DCFS 2017). Vol 10316. Springer; 2017. 7. p. 77-88p. (LNCS; vol 10316).Edit

Pages